zbMATH — the first resource for mathematics

On the simplicial 3-polytopes with only two types of edges. (English) Zbl 0536.52003
This is an elaborated version of the authors’ paper in Graphs and other combinatorial topics, Proc. 3rd Czech. Symp., Prague 1982, Teubner-Texte Math. 59, 138-140 (1983; Zbl 0523.52007).
Reviewer: C.Schulz

52Bxx Polytopes and polyhedra
Full Text: DOI
[1] Grünbaum, B, Convex polytopes, (1967), Interscience London · Zbl 0163.16603
[2] Grünbaum, B, Polytopal graphs, () · Zbl 0294.05104
[3] Grünbaum, B; Motzkin, T.S, The number of hexagons and the simplicity of geodesics on certain polyhedra, Canad. J. math., 15, 744-751, (1963) · Zbl 0121.37605
[4] Grünbaum, B; Zaks, J, The existence of certain planar maps, Discrete math., 10, 93-115, (1974) · Zbl 0298.05112
[5] Jucovič, E, Convex 3-polytopes, (1981), Veda Bratislava, (in Slovak) · Zbl 0297.52006
[6] Malkevitch, J, A survey of 3-valent 3-polytopes with two types of faces, (), 255-256, New York
[7] Owens, P.J, Shortness parameters of families of regular planar graphs with two or three types of face, Discrete math., 39, 199-209, (1982) · Zbl 0492.05051
[8] Zaks, J, Non-Hamiltionian simple 3-polytopes having just two types of faces, Discrete math., 29, 87-101, (1980) · Zbl 0445.05065
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.